# SDR AALA202201181881

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A300*
- Aircraft serial: 3858
- Aircraft time: 44,039 hours, 16,155 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN DOOR 4R SLIDE DIFFICULT TO ARM / DISARM. CLEANED AND LUBRICATED GIRT BAR SUPPORT PER AMM 25-62-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
